The Annals of Probability

Integration by parts on $\bolds{\delta}$-Bessel bridges, $\bolds{\delta>3}$, and related SPDEs

Lorenzo Zambotti

Full-text: Open access

Abstract

We study a white-noise driven semilinear partial differential equation on the spatial interval $[0,1]$ with Dirichlet boundary condition and with a singular drift of the form $c u^{-3}$, $c>0$. We prove existence and uniqueness of a non-negative continuous adapted solution $u$ on $[0,\infty)\times[0,1]$ for every nonnegative continuous initial datum $x$, satisfying $x(0)=x(1)=0$. We prove that the law $\pi_\delta$ of the Bessel bridge on $[0,1]$ of dimension $\delta>3$ is the unique invariant probability measure of the process $x\mapsto u$, with $c=(\delta-1)(\delta-3)/8$ and, if $\delta\in{\mathbb N}$, that $u$ is the radial part in the sense of Dirichlet forms of the ${\mathbb R}^\delta$-valued solution of a linear stochastic heat equation. An explicit integration by parts formula w.r.t. $\pi_\delta$ is given for all $\delta>3$.

Article information

Source
Ann. Probab., Volume 31, Number 1 (2003), 323-348.

Dates
First available in Project Euclid: 26 February 2003

Permanent link to this document
https://projecteuclid.org/euclid.aop/1046294313

Digital Object Identifier
doi:10.1214/aop/1046294313

Mathematical Reviews number (MathSciNet)
MR1959795

Zentralblatt MATH identifier
1019.60062

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60] 60H07: Stochastic calculus of variations and the Malliavin calculus
Secondary: 37L40: Invariant measures 31C25: Dirichlet spaces

Keywords
Stochastic partial differential equations Bessel bridges invariant measures integration by parts formulae

Citation

Zambotti, Lorenzo. Integration by parts on $\bolds{\delta}$-Bessel bridges, $\bolds{\delta>3}$, and related SPDEs. Ann. Probab. 31 (2003), no. 1, 323--348. doi:10.1214/aop/1046294313. https://projecteuclid.org/euclid.aop/1046294313


Export citation

References

  • [1] BENSOUSSAN, A. and LIONS, J. L. (1982). Applications of Variational Inequalities in Stochastic Control. North-Holland, Amsterdam.
  • [2] CERRAI, S. (2001). Second Order PDE's in Finite and Infinite Dimension. A Probabilistic Approach. Lecture Notes in Math. 1762. Springer, Berlin.
  • [3] DA PRATO, G. (2001). Some properties of monotone gradient sy stems. Dy n. Contin. Discrete Impuls. Sy st. Ser. A Math. Anal. 8 401-414.
  • [4] DA PRATO, G., DEBUSSCHE, A. and GOLDy S, B. (2000). Invariant measures of non sy mmetric stochastic sy stems. Probab. Theory Related Fields 123 355-380.
  • [5] DA PRATO, G. and ZABCZy K, J. (1996). Ergodicity for Infinite Dimensional Sy stems. Cambridge Univ. Press.
  • [6] FUKUSHIMA, M. (1999). On semi-martingale characterizations of functionals of Sy mmetric Markov Processes. Electron. J. Probab. 4 1-32.
  • [7] HIRSCH, F. and SONG, S. (1999). Two-parameter Bessel processes. Stochastic Process. Appl. 83 187-209.
  • [8] MA, Z. M. and RÖCKNER, M. (1992). Introduction to the Theory of (Non-Sy mmetric) Dirichlet Forms. Springer, Berlin.
  • [9] MALLIAVIN, P. (1997). Stochastic Analy sis. Springer, Berlin.
  • [10] MUELLER, C. (1998). Long-time existence for signed solutions of the heat equation with a noise term. Probab. Theory Related Fields 110 51-68.
  • [11] MUELLER, C. and PARDOUX, E. (1999). The critical exponent for a stochastic PDE to hit zero. In Stochastic Analy sis, Control, Optimization and Applications: A Volome in Honor of W. H. Fleming (W. M. McEneaney, G. G. Yin and Q. Zhang, eds.) 325-338. Birkhäuser, Boston.
  • [12] NUALART, D. and PARDOUX, E. (1992). White noise driven quasilinear SPDEs with reflection. Probab. Theory Related Fields 93 77-89.
  • [13] REVUZ, D. and YOR, M. (1991). Continuous Martingales and Brownian Motion. Springer, Berlin.
  • [14] STROOCK, D. W. (1993). Logarithmic Sobolev inequalities for Gibbs states. Dirichlet Forms. Lecture Notes in Math. 1563 194-228. Springer, Berlin.
  • [15] YAMADA, T. and WATANABE, S. (1971). On the uniqueness of solutions of stochastic differential equations. J. Math. Ky oto Univ. 11 155-167.
  • [16] ZAMBOTTI, L. (2001). A reflected stochastic heat equation as sy mmetric dy namics with respect to the 3-d Bessel Bridge. J. Funct. Anal. 180 195-209.
  • [17] ZAMBOTTI, L. (2002). Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection. Probab. Theory Related Fields 123 579-600.
  • [18] ZAMBOTTI, L. (2002). Integration by parts on Bessel bridges and related stochastic partial differential equations. C. R. Acad. Sci. Paris Ser. I 334 209-212.